# SDR CA140423008

- Difficulty date: April 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 53,146 hours, 55,693 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Left Spoiler
- Part time: 3,089 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUNS FOR UNRELATED MAINTENANCE WORK, IT WAS NOTED THAT THE LT OTBD SPOILER WAS NOT MOVING.  MAINTENANCE DISCOVERED THAT THE LT OTBD ACTUATOR HOUSING HAD FRACTURED AT THE END CAP RESULTING IN A LEAK. THE ACTUATOR WAS REPLACED IAW THE AMM, PN A44700-009, SN 0332.
